# SDR QXEA2010071600418

- Difficulty date: July 15, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 21,318 hours, 15,408 cycles
- Engine: Ge CF34*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 333 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - FOUND CORROSION ON ATTACH ANGLE FOR STRINGER 26R AT FS 333.00.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  CORROSION FOUND TO EXCEED ALLOWABLE LIMITS IAW SRM 53-21-003-101-002-A01.  REMOVED ATTACH ANGLE IAW SRM 51-42-06-001-001-A01. LOCATED FASTENER HOLES IN NEW ATTACH ANGLE IAW SRM 51-40-11-001-001-A01.  INSTALLED NEW ANGLE IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.  TOP COATED IAW SRM 51-25-16-001-001-A01, APPLIED CORROSION INHIBITING COMPOUND IAW SRM 51-21-11-001-001-A01.
